# SDR UIEA201000138

- Difficulty date: April 17, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 104,865 hours, 21,026 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Blowout Door
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF EO 4778A150- NR 2 T/R ACCESS AMD BLOWOUT DOOR REPAIR.  PART ONE TIME LIMITED REPAIR ACCOMPLISHED.  PART TWO INSPECTION REQUIRED EVERY FLIGHT CYCLE (SCHEDULE WITHIN 10 CALENDAR DAYS AFTER ACCOMPLISHMENT PART 1).
